Get your Health question answered in 3 easy steps

187 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have heart palpitations & I get sharp head pains

Everybody tests my patience, my limits, and now i m being tested for heart stuffs I have heart palpitations, i get pains, i get sharp head pains at the left and right of my head i have told my doctor and cardiologist , i am on a healthy diet now.. i think.. i dont think i ll ever make myself throw up again like i did but i did tests at the docs and i have tests at skl ppl bully me n test my patience and i m now wearing an ECG test until next thursday i need serious cheerin up and i need info on any other tests i can expect i have done an ECG before, i m wearing like a mini-ecg-device-thingamajigger, and i am going in for an ECO some point in Feb as well.. krt person, i m overweight so.. =/ i m constantly getting outraged with everything i ve had signs of bulimia and that s not good I M ALWAYS KILLING MYSELF in new and different ways Sure why not you pray at your end and i ll pray here.. lol i guess Interesting point Nettie.. ok person-whose-name-is-bride-something-or-other-lol thx 4 answerin i m wearing like an R-test thingy which is like an ECG thing i think and it s.. mini .. loland irritatin it s on a sticker attatched to me it s so annoying!!
Sun, 12 Feb 2012
Report Abuse
Question is related to
Diseases and Conditions ,  
Treatment/Therapy
Lab Tests
  User's Response
's  Response
i have a ten year old who has had major heart surgery he has to wear a mini ecg and goes for ecos and ecg s every 12 weeks he was born with 4 holes in his heart and now has leaking valves he never ever complains so please just just carry on with the tests and you will get an answer good luck you never said how old you are but do not worry
Psychiatrist Dr. Dushad Ram's  Response
if investigation turns out to be normal than it may be symptoms of your anxiety, and do something for it.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I keep getting heart palpitations, very frequently, day and night. When I get them I also get a cheast pain, sense of breathlessness and feel dizzy and have to sit down. Im really worried, my doctors away and not back for a couple of weeks, Do you think it is anything serious?

doctor1 MD

I have been having heart palpatations for a few weeks now on and off. Also on the left side of my head ive been experiencing a pulsing sensation in the veins right over my temple, they are not accompained with pain of any kind. I am a 23 year old healthy female.

doctor1 MD

Hey there, before I say anything, I d like to apologize for how scrambled up this message will be I hope it makes sense haha. Hi, I used to do meth. And it was fine back then. And then I quit for a while, and eventually ended up being prescribed adderall instant release (2 30mg a day twice daily for two years)took two weeks off of it every month. my tolerance skyrocketed so I d usually take more and run out anyways. It seemed to start affecting me with almost every negative side affect you can refer to but I d became healthy again after two weeks and couldn t resist getting my next prescription once the day came. It got worse every time. Including one month where I only slept every two days constantly in that pattern. My heart rate goes up wayyyy fast and sometimes I d feel like I was gonna have a seizure or something and my veins shrink incredibly thin. My skin changes color, and the month before I gave them up i was losing all my energy. I d feel motivated, but my body would just feel like a worked my ass off the day before and I d get short of breath instantly. I normally have an endless supply of stamina and at this time just bending down would make my heart beat so thick and slow like it was going to stop.(I ve always been able to feel my pulse you can even look at my stomach and watch it wave with every heart beat. ) my eyes and head would get feeling like there s just a bunch of fluid behind them pushing fairly hard, I would get little tingly abrupt feelings around my abdomen and chest and I d look and it would visibly appear to be a very thin worm under my skin, once one even turned into a scabby like rash the next day. One time I pushed on an area on my chest where I felt that sensation and two squishy little bumps popped up under my collar bone and then disappeared after I freaked out haha(this crap would only happen when I was actually taking adderall so I didn t know what to think) and so on and so forth just a lot of damn weird and crappy side affects. I eventually quit going to refill my prescription(two months ago) and been healthy. But last week I had meth right in front of my face, thought oh I used to do it occasionally I ll be okay But right off the bat my circulation was so damn bad I could not help myself for nothin. I d have to start doing push ups.. the circulation problem just comes and goes when it wants but it s usually always happening now(it s happening rightttt now, the left side of my heads even tingling, and ohh, wait my chest hurts now, but I think it s going away. The last few days I ve had some very sharp very abrupt pains located right where I can feel my pulse on my temple. It s scary as Hell. My vision even gets weird when it happens sometimes. This shit, I truely hate it. I ve been doing it almost every day since last week and everyone keeps telling me I m fine(I m in shape and young so they think nothing of it) so that just makes me feel like I can keep doing it. I need to know and be told this will kill me if I don t stop.. otherwise I won t. Don t make anything up either haha I ll know if you are.;) I just wanna know what s wrong with my body. Why is my body not wanting to cooperate with any type of amphetamine anymore? I eat everyday, a lot, and I sleep alright but not like I should. I drink plenty of water. I get exercise.. this even happened when I was doing construction today. I only smoke the stuff. Huge freakin clouds too my lungs and throat get pretty congested and I hack up super thick white crap(if I can even get it out of my throat) that stuff takes a good hacking to move. So,anyways yeah muscle spasms poor circulation heart rate spikes and slows between a pretty fair margin. I also smoke a pack of Marlboro Reds every day. I usually smoke a lot of weed but lately doing that with meth puts me in a circulation episode my lip will even tingle and get STIFF if I m sitting in a car. My heart right now is beating just under three times a second so I d guess 150-180 and I ve just been sitting in bed kinda lethargic. This rate is comfortable to me at this point, not even kiddin. But yeah sorry for this scrambled ass message there s just so much it s hard to put in good writing haha and I m sure there is a lot I forgot to tell you.

Recent questions on  Palpitation

doctor1 MD

Hi, during the past two years there are periods were i get heart palpitations, my left arm starts to hurt and numb and this goes up through the left hand side of my neck as well.. my chest starts to feel heavy, as well as my head. It lasts for about 3-5 minutes, and sometimes the pain in my arm lingers a bit.. it's happened about 5 times in the past 2 years, i think all times it has been after i've eaten something.. i'm not sure if it's serious, or if its just something like acid reflux? would be great to get an opinion...

doctor1 MD

Hello, I am 27 years old and I have been experiencing heart palpitations/irregular heartbeats for about a week and a half. It is not everyday, but when it does occur...it lasts for several hours. I have an appointment scheduled with my doctor, but is this something serious I need to worry about?

doctor1 MD

I M PURUSHOTTAM BHADADA OF 67YRS FRM JALGAON, SUFFERING FRM CHEST PAIN N PALPITATIONS FRM FEW DAYS I M ALSO HAVING PAIN IN LEFT SHOULDER RADIOGRAPHICALLY DIAGNOSED AS ARTHRITIS,CAN THIS B RELATED TO ANGINA ECG REPORTS R NORMAL SHULD I UNDERGO ANGIOGRAPY PR STRESS TEST I M ON HYPOGLYCEMICS N I M ASTHEMATIC N USING ASTHALIN ROTOCAP FR LAST 5 YRS SO WAT SHULD I DO NOW

doctor1 MD

what can i do to hepl ease my palpitations, on meds for a fast heart rate (diltianzen) don't get the fast heart much anymore,(but enought in my book)and the palpitation come and go, but some times stay for some days before is leave. i had all kinds of heart test and they come back find. my blood pressure is good. I'm wondering if i need to be on a beta blocker. I have been dealing with this for over 20 years. I feel like my life is at a stand still0

doctor1 MD

Hello Doctor, Need your expert advice here,request you to please guide me on this and let me know the further process Medical history 1. Bronchitis asthma 2. Thalassemia Minor 3. Severe Iron deficiency anemia 4. Shoulder pain , muscle pain in...

doctor1 MD

when I first wake up in the morning I have sweaty feet fast heart rate 140 Plus it lasts about 20-30 minutes and then I'm fine the rest of the day I've had blood work I've had everything only thing I have is Hashimoto's.

doctor1 MD

I have just started a phentermine/topamax combo for weight loss , very low dose. First day, having serious insomnia , so just took a 50 mg trazadone . Is there danger of an interaction?